Nebraska, 2008Winter Storm in Nebraska, April 10 to 11, 2008
April 10 to 11, 2008 · NWS LBF · 27 events in 27 counties and zones
A strong storm system moving out of the Southern Rockies brought a significant springtime winter storm to western and north central Nebraska on April 10th and 11th. Heavy snowfall with blowing snow reduced visibilities to as low as a quarter mile for several hours as north winds of 20 to 30 mph with occasional gusts to 40 mph occurred.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong storm system moving out of the Southern Rockies brought a significant springtime winter storm to western and north central Nebraska on April 10th and 11th. Heavy snowfall with blowing snow reduced visibilities to as low as a quarter mile for several hours as north winds of 20 to 30 mph with occasional gusts to 40 mph occurred. Snowfall amounts ranging from 4 to 13 inches fell with the heaviest amounts occurring across the central Sandhills.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Apr 10, 2:20 AM MST, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 10, 2:20 AM MST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 AM CDT THU APR 10 2008
.DISCUSSION...
...MAJOR WINTER STORM IS UPON WESTERN AND NORTH CENTRAL NEB...
MODELS HAVING A DIFFICULT TIME WITH TEMPERATURES IN THE PROFILE
AND WILL BE ONE OF THE MAJOR CONCERNS FOR TOTAL SNOWFALL
POTENTIAL. ANOTHER OTHER CONCERN IS ALL THE CONVECTION WELL TO
THE SOUTH AND EAST...AS SOMETIMES THIS CONVECTION WILL ROB WESTERN
NEBRASKA OF THE MOISTURE.
DEW PTS STILL IN THE MID TO UPPER 30S ACROSS SW INTO N CENTRAL
NEB...WHICH FOLLOWS CLOSER TO THE WARMER GFS AND MAV
GUIDANCE...THUS THIS IS THE MODEL USED TO START GRIDS. WINDS HAVE
SWITCHED TO ENE ACROSS MOST OF THE AREA WHICH IS EXPECTED TO ALLOW
FOR LOWER DEW PTS TO START FILL IN. MEANWHILE WESTERN NEB AND
PORTIONS OF CENTRAL SANDHILLS HAVE BEEN REPORTING SN AT TIMES.
COOLER CLOUD TOPS ON IR WRAPPING INTO THE SYSTEM WITH CLASSIC
SPRING SYSTEM SETTING UP. STORM SLOWS TO AROUND 10 KTS THIS
EVENING AND WILL ALLOW WINDS TO INCREASE TO 20 TO 30 MPH. SOME
CONCERN ABOUT POSSIBLE BLIZZARD CONDITIONS...ESPECIALLY ACROSS
NORTH CENTRAL NEB. KEPT WINTER STORM WARNING HEADLINE AS DAY SHIFT
CAN REEVALUATE BLIZZARD POTENTIAL BEFORE CONDITIONS WOULD BE MET.
DID ADJUST SOME TIMES TO ACCOUNT FOR SNOW IN THE SANDHILLS THAT
HAS ALREADY BEEN REPORTED. MAY NOT SEE FULL CHANGE OVER IN FAR
EASTERN COUNTIES UNTIL CLOSER TO 00Z...HOWEVER TRIED TO KEEP THE
HEADLINES SIMPLE.
SYSTEM WILL BE SLOW TO EXIT...WITH LIGHT WRAP AROUND SNOW STILL
POSSIBLE FRIDAY NIGHT. THEN HIGH PRESSURE TO BUILD INTO THE REGION
AND A SLOW WARMING TREND TO COMMENCE. HAVE KEPT TEMPS CLOSE TO
GUIDANCE AS APRIL SNOW USUALLY DOES NOT LAST MORE THAN A COUPLE
OF DAYS.
&&
.AVIATION...
STRONG SPRING STORM MOVING INTO THE CENTRAL PLAINS WILL BRING
SNOW...HEAVY A TIMES TO WESTERN AND NORTH CENTRAL NEBRASKA. IFR
CONDITIONS ARE IN PLACE ACROSS A MAJORITY OF THE REGION DUE TO CIG
HGHTS AND LOWERED VSBYS WHERE SNOW IS FALLING. EXTENDED PERIODS OF
IFR/LIFR ARE LIKELY OVER THE NEXT 24 HOURS WITH HEAVY SNOW REDUCING
VSBYS TO A HALF MILE OR LESS AND MOST LIKELY OBSCURED SKY
CONDITIONS. WINDS OF 20 TO 30 MPH WILL ALSO HELP KEEP THESE VSBY
CONDITIONS LOWERED. CONDITIONS DO NOT LOOK TO IMPROVE UNTIL FRIDAY
MORNING.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING FROM 6 AM
THIS MORNING TO 6 AM MDT FRIDAY FOR
NEZ004-022>024-035-056>058-069-094.
WINTER STORM WARNING FROM NOON TODAY TO 12 PM CDT FRIDAY FOR
NEZ006>010-026>029-038-059-070-071.
WINTER STORM WARNING FROM 7 AM THIS MORNING TO 12 PM CDT FRIDAY
FOR NEZ005-025-036-037.
&&
MASEK/13
Hazardous weather outlook, Apr 10, 3:51 AM MST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
551 AM CDT THU APR 10 2008
NEZ004>010-022>029-035>038-056>059-069>071-094-111200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
551 AM CDT THU APR 10 2008 /451 AM MDT THU APR 10 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...TODAY AND TONIGHT.
WINTER STORM WARNINGS ARE IN EFFECT OVER ALL OF WESTERN AND NORTH
CENTRAL NEBRASKA TODAY. SNOW IN THE PANHANDLE AND SANDHILLS THIS
MORNING WILL TRANSITION INTO THE REMAINDER OF WESTERN AND NORTH
CENTRAL NEBRASKA BY THE EARLY AFTERNOON. THE SNOW WILL BE HEAVY AT
TIMES WITH THIS STRONG...AND SLOW MOVING SYSTEM AND ALLOW FOR SOME
SIGNIFICANT ACCUMULATIONS. THE HEAVIEST AMOUNTS...IN THE 7 TO 10
INCH RANGE ARE EXPECTED BETWEEN HIGHWAYS 61 AND 281...NORTH OF
INTERSTATE 80. GENERALLY 5 TO 7 INCHES OF SNOWFALL ARE EXPECTED
OUTSIDE THIS AREA.
WINDS ARE EXPECTED TO INCREASE THROUGH THE DAY...BECOMING THEIR
STRONGEST TONIGHT AS THE MAIN SURFACE LOW MOVES INTO THE MISSOURI
RIVER VALLEY. SUSTAINED WINDS AND GUSTS MAY EXCEED 30
MPH...CREATING NEAR BLIZZARD CONDITIONS WITH VISIBILITIES DROPPING
BELOW A HALF OF A MILE A TIMES WITH WIND DRIVEN HEAVY WET SNOW.
ROAD CLOSURES AND TRAVEL DIFFICULTIES ARE ANTICIPATED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THIS SYSTEM IS EXPECTED TO MOVE OUT OF THE AREA DURING THE DAY ON
FRIDAY. THOUGH ADDITIONAL SNOWFALL WILL BE POSSIBLE THROUGH THE
EARLY PART OF THE DAY...IMPROVEMENT IS EXPECTED BY LATE AFTERNOON.
NORTHERLY WINDS WILL STILL BE UP TO 30 MPH ON FRIDAY AND MAY
CONTINUE TO CAUSE SOME TRAVEL DIFFICULTIES.
WARMER AND DRIER WEATHER IS EXPECTED TO RETURN FOR THE WEEKEND
WELL INTO NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE)
13
Winter Storm, Sheridan
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Sheridan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.505, -102.409 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 5 to 8 inches occurred across Sheridan county. A Cooperative observer 15 miles north northeast of Ellsworth reported 8 inches of snowfall. North winds of 20 to 30 mph caused considerable blowing and drifting snow and hazardous driving conditions.
Winter Storm, Garden
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Garden forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.619, -102.335 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 10 inches occurred across Garden county. A Cooperative observer in Lewellen reported 10 inches of snowfall. North winds of 20 to 30 mph caused considerable blowing and drifting snow and hazardous driving conditions.
Winter Storm, Grant
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Grant forecast zone
- Reported by
- Public
- Coordinates
- 41.915, -101.740 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 9 to 12 inches occurred across Grant county. A public report of 12 inches occurred 2 miles northeast of Whitman. North winds of 20 to 30 mph caused considerable blowing and drifting snow and hazardous driving conditions.
Winter Storm, Hooker
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Hooker forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.916, -101.135 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 10 to 13 inches occurred across Hooker county. A Cooperative observer report of 13.5 inches occurred 15 miles south of Mullen. North winds of 25 to 35 mph caused considerable blowing and drifting snow with visibility frequently below a quarter mile and hazardous driving conditions.
Winter Storm, Arthur
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Arthur forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.569, -101.696 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 8 to 12 inches occurred across Arthur county. A Cooperative observer report of 12 inches occurred in Arthur. North winds of 25 to 35 mph caused considerable blowing and drifting snow with visibility frequently below a quarter mile and hazardous driving conditions.
Winter Storm, Deuel
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Deuel forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.112, -102.334 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 10 to 13 inches occurred across Deuel county. A Cooperative observer report of 12.5 inches occurred in Big Springs. North winds of 25 to 35 mph caused considerable blowing and drifting snow with visibility frequently below a quarter mile and hazardous driving conditions.
Winter Storm, Keith
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Keith forecast zone
- Reported by
- Public
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 10 to 13 inches occurred across Keith county. A public report of 9 inches occurred 4 miles southeast of Ogallala. North winds of 25 to 35 mph caused considerable blowing and drifting snow with visibility ranging from a quarter to 3/4 miles for nine hours with hazardous driving conditions.
Winter Storm, Perkins
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Perkins forecast zone
- Reported by
- Public
- Coordinates
- 40.851, -101.650 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 5 to 8 inches occurred across Perkins county. A public report of 7.5 inches occurred 3 miles south of Grant. North winds of 20 to 35 mph caused considerable blowing and drifting snow with hazardous driving conditions.
Winter Storm, Western Cherry
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Western Cherry forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 13 inches occurred across Western Cherry county. A Cooperative observer report of 13 inches occurred 21 miles northwest of Mullen. North winds of 25 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 mile or less with hazardous driving conditions.
Winter Storm, Eastern Cherry
- When
- April 10, 6:00 AM CST to April 11, 11:00 AM CST
- Where
- Eastern Cherry forecast zone
- Reported by
- Public
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 13 inches occurred across Eastern Cherry county. A public report of 13 inches occurred 24 miles south of Wood Lake. North winds of 25 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 mile for nine hours with hazardous driving conditions.
Winter Storm, Chase
- When
- April 10, 5:00 AM MST to April 11, 5:00 AM MST
- Where
- Chase forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.524, -101.698 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 4 to 6 inches occurred across Chase county. The Nebraska department of roads closed highway 6, west of Imperial due to poor road conditions. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility reduced to a 1/4 to 1/2 mile with hazardous driving conditions.
Winter Storm, Keya Paha
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Keya Paha forecast zone
- Reported by
- Public
- Coordinates
- 42.879, -99.712 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 10 inches occurred across Keya Paha county. A public report of 10 inches occurred 17 miles west northwest of Springview. North winds of 25 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 mile with hazardous driving conditions.
Winter Storm, Boyd
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Boyd forecast zone
- Reported by
- Public
- Coordinates
- 42.900, -98.766 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 12 inches occurred across Boyd county. A public report of 12 inches occurred 1 mile east of Gross. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility reduced to a 1/4 mile at times with hazardous driving conditions.
Winter Storm, Brown
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Brown forecast zone
- Reported by
- Public
- Coordinates
- 42.430, -99.929 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 8 to 12 inches occurred across Brown county. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility reduced to a 1/4 mile at times with hazardous driving conditions.
Winter Storm, Rock
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Rock forecast zone
- Reported by
- Public
- Coordinates
- 42.421, -99.450 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 8 inches occurred across Rock county. A public report of 7 inches occurred 15 miles west of Amelia. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility reduced to a 1/4 mile at times with hazardous driving conditions.
Winter Storm, Holt
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Holt forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.456, -98.784 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 5 to 8 inches occurred across Holt county. A Cooperative observer report of 8 inches occurred in O'Neill. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility reduced to a 1/4 to 1/2 mile for 7 hours with hazardous driving conditions.
Winter Storm, Thomas
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Thomas forecast zone
- Reported by
- AWOS
- Coordinates
- 41.914, -100.556 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 10 to 12 inches occurred across Thomas county. North winds of 20 to 35 mph caused considerable blowing and drifting snow with the Thedford AWOS reporting visibility reduced to a 1/4 to 1/2 mile for 8 hours with hazardous driving conditions.
Winter Storm, Blaine
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Blaine forecast zone
- Reported by
- Public
- Coordinates
- 41.913, -99.977 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 8 to 12 inches occurred across Blaine county. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 to 1/2 mile with hazardous driving conditions.
Winter Storm, Loup
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Loup forecast zone
- Reported by
- Public
- Coordinates
- 41.914, -99.454 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 8 inches occurred across Loup county. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 to 1/2 mile with hazardous driving conditions.
Winter Storm, Garfield
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Garfield forecast zone
- Reported by
- Public
- Coordinates
- 41.914, -98.991 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 8 inches occurred across Garfield county. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 to 1/2 mile with hazardous driving conditions.
Winter Storm, Wheeler
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Wheeler forecast zone
- Reported by
- Public
- Coordinates
- 41.915, -98.528 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 6 to 8 inches occurred across Wheeler county. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 to 1/2 mile with hazardous driving conditions.
Winter Storm, McPherson
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- McPherson forecast zone
- Reported by
- Public
- Coordinates
- 41.568, -101.060 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 7 to 10 inches occurred across McPherson county. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 mile with hazardous driving conditions.
Winter Storm, Logan
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Logan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.567, -100.483 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 7 to 11 inches occurred across Logan county. A Cooperative observer reported 11 inches of snow 5 miles west of Stapleton. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 mile with hazardous driving conditions.
Winter Storm, Custer
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Custer forecast zone
- Reported by
- Public
- Coordinates
- 41.394, -99.726 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 4 to 13 inches occurred across Custer county. A public report of 13 inches occurred 15 miles north of Broken Bow with snow drifts of 5 to 6 feet. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility frequently reduced to a 1/4 mile with hazardous driving conditions.
Winter Storm, Lincoln
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Lincoln forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.048, -100.745 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 5 to 9 inches occurred across Lincoln county. A Cooperative observer report of 8 inches occurred 5 miles south southeast of Hershey. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility reduced to a 1/4 to 1/2 mile for 8 hours with hazardous driving conditions.
Winter Storm, Hayes
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Hayes forecast zone
- Reported by
- Public
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 4 to 6 inches occurred across Hayes county. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility reduced to a 1/4 to 1/2 mile with hazardous driving conditions.
Winter Storm, Frontier
- When
- April 10, 11:00 AM CST to April 11, 11:00 AM CST
- Where
- Frontier forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.530, -100.394 (the zone’s center; the record gives no point)
Heavy snowfall with amounts ranging from 4 to 7 inches occurred across Frontier county. A Cooperative observer 4 miles west northwest of Eustis reported 7 inches of snow. North winds of 20 to 35 mph caused considerable blowing and drifting snow with visibility reduced to a 1/4 to 1/2 mile with hazardous driving conditions.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Texas, April 10, 20081 injured · $1.3 million · EF2 · 15 events
- Tornadoes and Damaging Winds in Iowa, April 10, 2008$380,000 · EF2 · 11 events
- Flooding in Arkansas, April 10 to 19, 2008$9.1 million · 16 events
- Tornadoes and Hail in Iowa, April 10, 2008$583,000 · EF1 · 23 events
- Tornadoes and Damaging Wind in Illinois, April 10, 2008$150,000 · EF1 · 4 events
- Flooding in Missouri, April 10 to 11, 2008$75,000 · 7 events
- High Wind in Iowa, April 10, 2008$72,000 · 56 kt wind · 5 events
- Hail and Damaging Winds in Kansas, April 10, 2008$1,000 · 1 in hail · 40 events
- Flash Flooding and Hail in Tennessee, April 10 to 11, 2008$40,000 · 1.5 in hail · 11 events
- Flash Flood and Flooding in Missouri, April 10 to 15, 2008$50,000 · 4 events
- Flash Flooding and Hail in Arkansas, April 10, 2008$33,000 · 0.88 in hail · 6 events
- Flash Flooding and Hail in Missouri, April 10, 2008$19,000 · 1 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 80088, 80089, 80090, 80118, 84033, 84034, 84035, 84036, 84037, 84038, 84054, 84039, 84040, 84041, 84042, 84043, 84044, 84045, 84046, 84047, 84048, 84049, 84050, 84051, 84053, 84055, 84056.